# SDR USAA2011072100011

- Difficulty date: July 3, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 33,802 hours, 18,744 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367150300200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON FLOOR PANEL 232AH BETWEEN FR28 TO FR35 & BETWEEN -Y1292 TO -Y1732.  REPLACED FLOOR PANEL 232AH IAW A319 SRM 53-02-00 & MCGILL IRM 9701, REV G.
